Yau's gradient estimates on Alexandrov spaces

Hui-Chun Zhang Sun Yat-sen University Xi-Ping Zhu Sun Yat-sen University

Differential Geometry mathscidoc:1609.10098

Distinguished Paper Award in 2017

J. Differ. Geom., 91, 445-522, 2012
In this paper, we establish a Bochner type formula on Alexandrov spaces with Ricci curvature bounded below. Yau’s gradient estimate for harmonic functions is also obtained on Alexandrov spaces.
No keywords uploaded!
[ Download ] [ 2016-09-10 11:18:09 uploaded by Huichun_Zhang ] [ 377 downloads ] [ 0 comments ] [ Cited by 12 ]
@inproceedings{hui-chun2012yau's,
  title={Yau's gradient estimates on Alexandrov spaces  },
  author={Hui-Chun Zhang, and Xi-Ping Zhu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160910111809141572755},
  booktitle={J. Differ. Geom.},
  volume={91},
  pages={445-522},
  year={2012},
}
Hui-Chun Zhang, and Xi-Ping Zhu. Yau's gradient estimates on Alexandrov spaces . 2012. Vol. 91. In J. Differ. Geom.. pp.445-522. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160910111809141572755.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved